Paxil Traumatic Stress Disorder, Post Traumatic Stress, Post Traumatic Stress Disorder, Coldest Weather, Cold Turkey
I was put on Paxil by my doctor to treat my post-traumatic stress disorder. Getting on Paxil was awful- I couldn't walk, I would throw up just trying to walk up a few stairs, the dizziness was so bad I couldn't do anything but lie down for a week- then ... more »
I was put on Paxil by my doctor to treat my post-traumatic stress disorder. Getting on Paxil was awful- I couldn't walk, I would throw up just trying to walk up a few stairs, the dizziness was so bad I couldn't do anything but lie down for a week- then finally it settled into my system and I was feeling great! About 4 months in, on a 12.5 dosage, I began to get migraine-level headaches very frequently. I couldn't really tell if the medicine was continuing to do me any good, so I went cold turkey off it 5 days ago. So far my happiness level has remained the same as it was on Paxil, except for a few crying sessions (lasting only a couple of minutes). I have no more headaches, and feel much better off it. The withdrawal symptoms, however, are awful. I am perpetually dizzy to the point where I feel like I'm about to throw up 24/7, and I break out in random sweats even in the coldest weather. I have to walk slowly at work, sit down frequently, and sometimes even put my head on the desk just to stay functional. My whole body tingles and I feel constantly in motion, even when lying down to go to sleep. Hopefully these symptoms will wear off soon, but i regret ever taking this drug- therapy would have been just fine. I would never, ever recommend Paxil and will never touch it again, no matter how bad the withdrawal symptoms get. This is the first medication I've ever been on and I'm 20 years old, and after this I'll do just about any other method to avoid going on any drugs in the future.